# SDR AALA20131004006

- Difficulty date: October 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,592 hours, 38,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS FROM ROWS 8 TO 11 REMAIN ON AFTER POWER HAS BEEN REMOVED.  REPLACED BATTERY PACK ST ROW 8E/F BIN.  OPERATIONS CHECKED NORMAL.
